# SDR REXA2015111101078

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE DRAG ANGLE CRACKED, PREV REPAIR.  FOUND PREV REPAIR TO BE 601R-52-11-513 REPAIR TYPE, DISREGARD PREV REPAIR & ACCOMPLISH 601R-52-11-513 REPAIR TYPE 11.  REPAIRED AFT PAX DOOR AFT DRAG ANGLE IAW REO 601R-52-11-513.  REMOVED PAX DOOR POWER ASSIST MOTOR IAW AMM 52-11-08-000-802.  REMOVED FOR ACCESS.  REINSTALLED PAX DOOR POWER ASSIST MOTOR IAW AMM 52-1-108-400-802.  COMPLIANCE STATEMENT REQUIRED.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW GREO 601R-53-11-513 REPAIR TYPE 2.
